IJPAM: Volume 94, No. 1 (2014)

COMMON FIXED POINT THEOREMS FOR GENERALIZED
FUZZY $(\psi,\varphi)$-WEAKLY CONTRACTIVE MAPPINGS

Li Zhu$^1$, Pei Hua Zhong$^2$
$^{1,2}$Department of Mathematics
Jiangxi Agricultural University
Nanchang 330045, P.R. CHINA


Abstract. In this paper, we prove some common fuzzy fixed point theorems and common fixed point theorems for a pair of generalized fuzzy $(\psi,\varphi)$-weakly contractive mappings in complete ordered metric spaces. Our results generalize some related results in the literature.

Received: September 5, 2013

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: common fixed point, fuzzy mapping, fuzzy fixed point, weakly contractive

Download paper from here.




DOI: 10.12732/ijpam.v94i1.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 1
Pages: 21 - 35

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).